# SDR CA080225012

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 19064104
- Condition: Corroded
- Location: Mlg
- Part time: 4,481 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR 96 MONTH DETAIL INSPECTION HEAVY PITTING CAUSED BY CORROSION.  FOUND ON MAIN LANDING GEAR MAIN FITTING TRAILING ARM ATTACHMENT INBOARD LUG BUSHING AREA AND BORE, RESULTING CONSIDEABLE AMOUNT OF MATERIAL FROM AFFECTED LOCATION, LEADING MAIN FITTINGTO REDUCED LOAD CARRYING CAPACITY
